A Stinespring type theorem for completely positive multilinear maps on Hilbert C*-modules

Jaeseong Heo, Maria Joiţa

Research output: Contribution to journalArticle

Abstract

We extend the Stinespring’s representation theorem for two k-linear maps on a Hilbert C* -module and a C* -algebra. We prove a covariant representation theorem for two covariant k-linear maps and construct the extension of two k-linear maps to the crossed product Hilbert C* -module and the crossed product C* -algebra.

Original languageEnglish
Pages (from-to)121-140
Number of pages20
JournalLinear and Multilinear Algebra
Volume67
Issue number1
DOIs
StatePublished - 2019 Jan 2

Fingerprint

Hilbert C*-module
Linear map
Crossed Product
Representation Theorem
C*-algebra
Theorem

Keywords

  • -map
  • Completely positive multilinear map
  • Hilbert -module
  • covariant multilinear map
  • invariant multilinear map

Cite this

@article{7490e9a46fa34faa86da06b4ade9b521,
title = "A Stinespring type theorem for completely positive multilinear maps on Hilbert C*-modules",
abstract = "We extend the Stinespring’s representation theorem for two k-linear maps on a Hilbert C* -module and a C* -algebra. We prove a covariant representation theorem for two covariant k-linear maps and construct the extension of two k-linear maps to the crossed product Hilbert C* -module and the crossed product C* -algebra.",
keywords = "-map, Completely positive multilinear map, Hilbert -module, covariant multilinear map, invariant multilinear map",
author = "Jaeseong Heo and Maria Joiţa",
year = "2019",
month = "1",
day = "2",
doi = "10.1080/03081087.2017.1411880",
language = "English",
volume = "67",
pages = "121--140",
journal = "Linear and Multilinear Algebra",
issn = "0308-1087",
number = "1",

}

A Stinespring type theorem for completely positive multilinear maps on Hilbert C*-modules. / Heo, Jaeseong; Joiţa, Maria.

In: Linear and Multilinear Algebra, Vol. 67, No. 1, 02.01.2019, p. 121-140.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Stinespring type theorem for completely positive multilinear maps on Hilbert C*-modules

AU - Heo, Jaeseong

AU - Joiţa, Maria

PY - 2019/1/2

Y1 - 2019/1/2

N2 - We extend the Stinespring’s representation theorem for two k-linear maps on a Hilbert C* -module and a C* -algebra. We prove a covariant representation theorem for two covariant k-linear maps and construct the extension of two k-linear maps to the crossed product Hilbert C* -module and the crossed product C* -algebra.

AB - We extend the Stinespring’s representation theorem for two k-linear maps on a Hilbert C* -module and a C* -algebra. We prove a covariant representation theorem for two covariant k-linear maps and construct the extension of two k-linear maps to the crossed product Hilbert C* -module and the crossed product C* -algebra.

KW - -map

KW - Completely positive multilinear map

KW - Hilbert -module

KW - covariant multilinear map

KW - invariant multilinear map

UR - http://www.scopus.com/inward/record.url?scp=85037728819&partnerID=8YFLogxK

U2 - 10.1080/03081087.2017.1411880

DO - 10.1080/03081087.2017.1411880

M3 - Article

AN - SCOPUS:85037728819

VL - 67

SP - 121

EP - 140

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

SN - 0308-1087

IS - 1

ER -